Periodic minimal surfaces and Weyl groups

T. Nagano University of Notre Dame, Notre Dame, Indiana, U.S.A. B. Smyth University of Notre Dame, Notre Dame, Indiana, U.S.A.

TBD mathscidoc:1701.331569

Acta Mathematica, 145, (1), 1-27, 1979.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{t.1979periodic,
  title={Periodic minimal surfaces and Weyl groups},
  author={T. Nagano, and B. Smyth},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251915337278},
  booktitle={Acta Mathematica},
  volume={145},
  number={1},
  pages={1-27},
  year={1979},
}
T. Nagano, and B. Smyth. Periodic minimal surfaces and Weyl groups. 1979. Vol. 145. In Acta Mathematica. pp.1-27. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203251915337278.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved